# SDR SIMA20140514011

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 36,080 hours, 32,332 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1317
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.    R & R OF EMERGENCY LIGHT ASSEMBLY IAW  TASK 33-50-09-000-802-A, A  BROKEN WIRE WAS DISCOVERED, REPLACED FEMALE CONNECTOR & MALE PLASTIC COVER IAW WM 33-50-00.  OPS CHECKED GOOD.
